RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2012, Volume 15, Number 4, Pages 371–385 (Mi sjvm487)  

This article is cited in 1 scientific paper (total in 1 paper)

On counter orthogonalization processes

A. O. Egorshin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The deduction the counter orthogonalization equation for homogeneous, i.e., generated by isometric operators, vector systems in the Hilbert space is given. The application of this theory deals, in particular, with solving the Toeplitz algebraic and integral equations, some problems of the signals estimation, inverse problems of mathematical modeling, and identification.

Key words: homogeneous vectors systems, orthogonal projection, orthogonal projector, the Grama–Shmidt orthogonalization, counter orthogonalization.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2012, 5:4, 307–319

Document Type: Article
UDC: 517.925.54+517.962.27/.8
Received: 06.02.2011
Revised: 17.03.2011

Citation: A. O. Egorshin, “On counter orthogonalization processes”, Sib. Zh. Vychisl. Mat., 15:4 (2012), 371–385; Num. Anal. Appl., 5:4 (2012), 307–319

Citation in format AMSBIB
\Bibitem{Ego12}
\by A.~O.~Egorshin
\paper On counter orthogonalization processes
\jour Sib. Zh. Vychisl. Mat.
\yr 2012
\vol 15
\issue 4
\pages 371--385
\mathnet{http://mi.mathnet.ru/sjvm487}
\elib{http://elibrary.ru/item.asp?id=20494906}
\transl
\jour Num. Anal. Appl.
\yr 2012
\vol 5
\issue 4
\pages 307--319
\crossref{https://doi.org/10.1134/S1995423912040039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870401667}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm487
  • http://mi.mathnet.ru/eng/sjvm/v15/i4/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Egorshin, “Identification and Discretization of the Linear Differential Equations with Constant Coefficients”, J. Math. Sci., 213:6 (2016), 844–856  mathnet  crossref
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:119
    Full text:24
    References:13
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019